MathSciNet Relay Station
MathSciNet bibliographic data
MR2446320 60F05 (33C45 60G15 60H10 62F03)
Berzin, Corinne; León, José R. Estimation in models driven by fractional Brownian motion. Ann. Inst. Henri Poincaré Probab. Stat. 44 (2008), no. 2, 191–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement